Giedrius Alkauskas
TitleCited byYear
The moments of Minkowski question mark function: the dyadic period function
G Alkauskas
Glasgow Mathematical Journal 52 (01), 41-64, 2010
30*2010
The Minkowski question mark function: explicit series for the dyadic period function and moments
G Alkauskas
Mathematics of Computation 79 (269), 383-418, 2010
27*2010
Prime and composite numbers as integer parts of powers
G Alkauskas, A Dubickas
Acta Mathematica Hungarica 105 (3), 249-256, 2004
192004
An asymptotic formula for the moments of the Minkowski question mark function in the interval [0, 1]
G Alkauskas
Lithuanian Mathematical Journal 48 (4), 357-367, 2008
142008
Semi-regular continued fractions and an exact formula for the moments of the Minkowski question mark function
G Alkauskas
The Ramanujan Journal 25 (3), 359-367, 2011
132011
The Minkowski ?(x) function and Salemʼs problem
G Alkauskas
Comptes Rendus Mathematique 350 (3), 137-140, 2012
122012
Generating and zeta functions, structure, spectral and analytic properties of the moments of Minkowski question mark function
G Alkauskas
Involve 2 (2), 121-159, 2009
122009
Multi-variable translation equation which arises from homothety
G Alkauskas
Aequationes mathematicae 80 (3), 335-350, 2010
102010
The projective translation equation and unramified 2-dimensional flows with rational vector fields
G Alkauskas
Aequationes mathematicae 89 (3), 873-913, 2015
92015
The projective translation equation and rational plane flows. I
G Alkauskas
Aequationes mathematicae 85 (3), 273-328, 2013
92013
Integral transforms of the Minkowski question mark function
G Alkauskas
University of Nottingham, 2008
82008
Algebraic and abelian solutions to the projective translation equation
G Alkauskas
Aequationes mathematicae 90 (4), 727-763, 2016
72016
Transfer operator for the Gauss' continued fraction map. I. Structure of the eigenvalues and trace formulas
G Alkauskas
arXiv preprint arXiv:1210.4083, 2012
6*2012
Planar 2-homogeneous commutative rational vector fields
G Alkauskas
Electronic Journal of Differential Equations 2018 (No. 138), pp. 1-21, 2018
5*2018
Projective superflows. II. and the icosahedral group
G Alkauskas
http://arxiv.org/abs/1606.05772, 2016
52016
Generalization of the Rödseth–Gupta Theorem on Binary Partitions
G Alkauskas
Lithuanian Mathematical Journal 43 (2), 103-110, 2003
52003
The projective translation equation and rational plane flows. II. Corrections and additions
G Alkauskas
Aequationes mathematicae 91 (5), 871-907, 2017
42017
Projective superflows. III. Finite subgroups of
G Alkauskas
arXiv preprint arXiv:1608.02522, 2016
42016
A Curious Proof of Fermat's Little Theorem
G Alkauskas
The American Mathematical Monthly 116 (4), 362-364, 2009
42009
Dirichlet Series Associated with Strongly q-Multiplicative Functions
G Alkauskas
The Ramanujan Journal 8 (1), 13-21, 2004
42004
The system can't perform the operation now. Try again later.
Articles 1–20